# SDR DALA2016082106124

- Difficulty date: August 20, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 63,580 hours, 46,313 cycles
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FWD EDGE CLIP OVERBEAM 1 AT FWD SERVICE DOOR (R1).  NEW CLIP WAS INSTALLED IAW SRM 51-30-5 AND DWG 9911579, REV 1.
